Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Bracketing the solutions of an ordinary differential equation with uncertain initial conditions

Thomas Le Mézo 1, 2 Luc Jaulin 2, 1 Benoit Zerr 1, 2
1 Lab-STICC_ENSTAB_CID_PRASYS
Lab-STICC - Laboratoire des sciences et techniques de l'information, de la communication et de la connaissance
2 Pôle STIC_OSM
ENSTA Bretagne - École Nationale Supérieure de Techniques Avancées Bretagne
Abstract : In this paper, we present a new method for bracketing (i.e., characterizing from inside and from outside) all solutions of an ordinary differential equation in the case where the initial time is inside an interval and the initial state is inside a box. The principle of the approach is to cast the problem into bracketing the largest positive invariant set which is included inside a given set X. Although there exists an efficient algorithm to solve this problem when X is bounded, we need to adapt it to deal with cases where X is unbounded.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [23 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01574711
Contributeur : Thomas Le Mézo <>
Soumis le : mercredi 16 août 2017 - 11:58:44
Dernière modification le : mercredi 5 août 2020 - 03:42:58

Fichier

ode_final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Thomas Le Mézo, Luc Jaulin, Benoit Zerr. Bracketing the solutions of an ordinary differential equation with uncertain initial conditions. Applied Mathematics and Computation, Elsevier, 2018, 318 (1), pp.70-79. ⟨10.1016/j.amc.2017.07.036⟩. ⟨hal-01574711⟩

Partager

Métriques

Consultations de la notice

588

Téléchargements de fichiers

446